# SDR ABXA2014042487

- Difficulty date: April 24, 2014
- Submitted: May 14, 2014
- Operation: Air carrier
- Aircraft: N747AX
- Make and model: Boeing 767232
- Aircraft serial: 22224
- Aircraft time: 72,828 hours, 34,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146T500039
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO RT SIDE, INTERCOSTAL ABOVE STRINGER 36R BETWEEN STATION 1329 & 1351 CORRODED AT NUTPLATE.  R & R INTERCOSTAL IN AFT LOWER CARGO STATION 1329 & 1351, RT SIDE IAW SRM 51-40-02 & DWG 146T5000.  SDR INFO PN 146T5000-39, NSN, SUPPORT INTERCOSTAL, CORRODED L2, FS 1329 & 1351, STRINGER 36.  ACFT WAS GNDED.
